Truvada - can it cause fat build up in the liver?

Question is Closed Report Mark as Favorite

Answers (1)

1 Nov 2009

You can view a list of side-effects for Truvada here: http://www.drugs.com/sfx/truvada-side-effects.html

Truvada can cause changes in body fat eg. increased fat in the upper back and stomach areas, decreased fat in the face, arms, and legs.

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Is it safe for me to take tylenol with truvada?

I'm presently taking truvada, and my pain management doctor gave me percocet 10/325mg to take for the chronic pain I have with my back but I ...

3 answers 7 Apr 2011

I have been taking Truvada+Edurant for six weeks now. Right after starting this regimen I noticed my

... knees were becoming so weak that I couldn't stand up without a support. I also noticed that my feet became very sensitive so that I ...

1 answer 28 Sep 2011

Does the weight gain go away quickly after discontinuing wellbutrin?

Wellbutrin made me gain a ton of weight. I stopped it when i realized this. It was the main reason i was prescribed it in the 1st place. I read it ...

2 answers 8 Oct 2011

Can I eat a small salad and then take the Atripla right after, or I have to wait 2hrs after?

I been on my treatment for 2 months know truvada, Preziesta,and Noviror. My doc just switched me to Atripla and today is my second day on it. ...

2 answers 16 May 2013

I am 20 yrs old & my body structure is vary thin, want to gain little fat for build up my body?

i am 20 yrs old & my body structure is vary thin, eat enough food daily bt it cant recovered. I want to gain little fat for build up my body ...

1 answer 3 Jan 2014